# SDR CA010726006

- Difficulty date: July 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN OPPORTUNITY INSPECTION OF THE ENGINE SUPPORT BEAM, CRACKS WERE FOUND ON THE CENTER SECTION. SEE ASB
